# SDR FDEA202501210110

- Difficulty date: January 21, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WORKCARD T1-5710-125557A P2, LEFT HAND LOWER SKIN PLANK CUT-OUT 536AB BETWEEN   STATION XORS 683.400 AND XORS 713.650 FOUND HOLE QUANTITIES (21) STATED IN STEP ON 1   NOT TALLY WITH STEP 1.A, 1.B AND 1C AND FASTENER HOLE #1 FOUND WITH NO BUSHING   INSTALLED AND ELONGATED. ELONGATED FASTENER HOLE #1 AT LEFT HAND WING LOWER SKIN PLANK CUTOUT #536AB   BETWEEN STATION XORS 683.400 AND XORS 713.650 REPAIRED AS PER EA# 1-5710-125557 B P3   TITLE: WINGS - BASIC WING STRUCTURE - LH LOWER SKIN PLANK CUT OUT 536AB - REPAIR OF   CRACK INDICATIONS AT DOOR ATTACHMENT BORES, PSE 57.23.01.2 ALI.REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
